On necessary conditions of equivalence of gaussian measures corresponding to homogeneous random fields

Authors

  • S. M. Krasnitskii

Abstract

We give necessary conditions of equivalence of probability measures corresponding to generalized homogenous Gaussian fields. For the most part, the results are also new for standard homogenous fields and even in the one-dimensional case, i.e., for stationary processes.

Published

25.06.1994

Issue

Section

Research articles

How to Cite

Krasnitskii, S. M. “On Necessary Conditions of Equivalence of Gaussian Measures Corresponding to Homogeneous Random Fields”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 6, June 1994, pp. 708–719, https://umj.imath.kiev.ua/index.php/umj/article/view/5698.